zanaflex

Discussion in 'Fibromyalgia Main Forum' started by glenda2, Sep 30, 2005.

  1. glenda2

    glenda2 New Member

    made my face break out with 3 huge zits and 2 less huge but still big has anyone else had this happen with zanaflex? i hope not for your sake.
  2. glenda2

    glenda2 New Member

  3. Amee332003

    Amee332003 New Member

    Hi...I've been taking Zanaflex 4mg just once a day at night time..haven't had any breakouts...Stress will cause me to have major breakouts!!
    Good Luck...
    Amee
  4. cjcookie

    cjcookie New Member

    I guess anything is possible but this doesn't sound like it's a side effect from this medication. It makes me sweat.
  5. glenda2

    glenda2 New Member

    for your replies. when i searched side effects it said skin ulcers but i do break out but not this bad. i do have alot of stress right now maybe that is it. thanks again
  6. BabiCati

    BabiCati New Member

    taking it for years and I do not breakout, nor are breakouts part of the side-effects. Look somewhere else for this, probably stress.
    [This Message was Edited on 09/30/2005]
  7. JLH

    JLH New Member

    Never had that problem. In fact, I have never had any side effects with Zanaflex.

    I have tried everything, and Zanaflex works the best for me--I just love it!

    The break outs might just be a coincidence!
  8. glenda2

    glenda2 New Member

    yeah i guess i am going to bleme it on stress!!!!!!!! alot of it. thanks